[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Mixing of Humalog and Velosulin

     I tried mixing the 3/4 Humalog and 1/4 Velosulin for the very first 
     time this past Sunday evening.
     At about 12:10 a.m. Monday morning and at the same time this morning I 
     experienced a low of below 20 Monday morning and then a low of 21 this 
     morning. My husband is out of town so I don't know how I was able to 
     take care of myself but I did. I just feel really foggy and depressed 
     not to mention the severe headache that I get from going too low.
     Has anyone experienced this kind of difficulty when mixing the two 
     insulins in their pump? As an additional note I do have a tendency to 
     go low when it is that time of the month but NOT this low.
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted